# SDR FDEA201510293404

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 645 hours, 20,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR DIFFICULT TO ARM.  INSPECTED GIRT BAR ASSEMBLY IAW AMM 25-66-01-6.  FOUND FOD IN DOOR SILL AREA NOT ALLOWING GIRT BAR TO REACH FLOOR LEVEL WHEN ARMED.  REMOVED FOD & SLIDE NOW ARMS & DISARMS WITHOUT EFFORT.  ACFT OK FOR SERVICE AT THIS TIME.
